# SDR IXXA2024060502

- Difficulty date: May 17, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N617AZ
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 87,019 hours, 11,993 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114T1800272
- Part serial: UNK
- Condition: Gouged
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING L/E SKIN JUST OTBD OF THE PYLON HAS 4EA HEAVILY GOUGED AREAS ON THE UPPER SUFACE IN LINE WITH #8 SLAT INBD ROTARY ACTUATOR TIEROD AND 1EA FASTENER MISSING THROUGH SKIN JUST INBD OF THE TELESCOPING TAI DUCT AND 9 DAMAGED FASTENER HOLES.  BOTH INBOARD AND OUTBOARD SOLID LAMINATES HAVE DISBONDED/MISSING PLIES
